DOI 10.1177/106002808401800707
Hypomagnesemia associated with gentamicin therapy.
Аннотация
Two patients developed symptomatic hypomagnesemia most likely secondary to gentamicin therapy. Both patients were on regular doses of the antibiotic and had hypokalemia and hypocalcemia secondary to hypomagnesemia. Mechanisms postulated for the occurrence of hypomagnesemia secondary to gentamicin therapy include drug-induced hyperaldosteronism and tubular toxicity. Patients on gentamicin therapy should have serum magnesium, calcium, and potassium levels monitored routinely.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.